# SDR 2007FA0000719

- Difficulty date: August 21, 2007
- Submitted: August 21, 2007
- Operation: General aviation
- Aircraft: N471ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10511
- Aircraft time: 134 hours
- Engine: Lyc IO360L2A
- Engine time: 134 hours
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Control
- Part number: 25765362
- Part serial: 70BP8410
- Condition: Out Of Limits
- Location: Engine
- Part time: 134 hours
- Stage of operation: TO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING PRE TAKE OFF RUN UP, THE MAG DROP (BOTH MAGS) WAS BEYOND LIMITS. THIS AIRCRAFT HAD A RECENT HISTORY OF RICH SERVO OPERATION FOLLWED BY ADJUSTMENTS, WHICH WOULD NOT STABILIZE. THE SERVO WAS CHANGED. THIS PROBEM IS COMMON ON MANY OF THE AIRCRAFT IN THIS FLEET AND HAS CAUSED FLEET-WIDE ADJUSTMENTS WHEN SUBSTANTIAL CHANGES IN ATMOSPHERIC TEMPERATURE OCCUR. IN MANY CASES THE SERVO MUST BE CHANGED WITH ONLY A FEW HOURS SINCE NEW.
